# SDR SIMA20130109039

- Difficulty date: January 9, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 27,136 hours, 23,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BETWEEN STRINGERS 15 AND 16 RIGHT.  REPAIRED FRAME IAW EO EM-53MR-1808.
